# SDR MWEA060195

- Difficulty date: September 9, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 52,523 hours, 45,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323187
- Condition: Dented
- Location: Bs 508-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT STATION 508 TO 520 BETWEEN LONGERON 20R AND 21R.  RECONTOURED DENT AREA FABRICATED AND INSTALLED DOUBLERS.
